MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO BONE CLEANING TIP; LAVAGE, JET

STRYKER INSTRUMENTS-KALAMAZOO BONE CLEANING TIP; LAVAGE, JET
Catalog Number 0210010000
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/17/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during a procedure the tip of the device fell into the patient.The device material was successfully removed.No clinically significant medical delay or adverse consequences to the patient were reported.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
BONE CLEANING TIP
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7600765
Report Number0001811755-2018-01061
Device Sequence Number2067517
Product Code FQH
UDI-Device Identifier34546540144165
UDI-Public34546540144165
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210010000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/25/2018
Initial Date Received by Manufacturer 05/18/2018
Supplement Date Received by Manufacturer08/29/2018
Initial Report FDA Received Date06/14/2018
Supplement Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1